i know i can do this but what makes me fail is anxiety. please help.
Up your support, stay busy and call the doctor for some clonidine or other medications that help treat anxiety from opiate withdrawal. The anxiety is one of the body's ways of trying to demand opiate, either from an RX or trying to signal the brain to release its own opiate. If you call your doc, you may get something rx'ed that will help. When someone is coming off opiates, my counselor says to treat the symptoms you have, not the ones you anticipate, although I think it is a good idea to have advil and imodium on hand. Best of Luck, Pattishan
- Lorcet 10 / 650 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorcet 10 / 650 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 1 answer
Posted 12 Nov 2012 • 6 answers
Posted 20 Nov 2012 • 1 answer
Posted 11 Jan 2013 • 7 answers
Posted 17 Apr 2018 • 0 answers